American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 41 of 41 found      Go to page: 1 2

[31] Tadayoshi Kanemaru. Invariants related to the Bergman kernel of a bounded domain in ${\bf C}\sp{n}$ . Proc. Amer. Math. Soc. 92 (1984) 198-200. MR 754702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Steven Bell. Proper holomorphic mappings that must be rational . Trans. Amer. Math. Soc. 284 (1984) 425-429. MR 742433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Daniel Luecking. A technique for characterizing Carleson measures on Bergman spaces . Proc. Amer. Math. Soc. 87 (1983) 656-660. MR 687635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jacob Burbea. Inequalities for holomorphic functions of several complex variables . Trans. Amer. Math. Soc. 276 (1983) 247-266. MR 684506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Steven R. Bell. The Bergman kernel function and proper holomorphic mappings . Trans. Amer. Math. Soc. 270 (1982) 685-691. MR 645338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Robert E. Greene and Steven G. Krantz. The stability of the Bergman kernel and the geometry of the Bergman metric. Bull. Amer. Math. Soc. 4 (1981) 111-115. MR 590822.
Abstract, references, and article information   
View Article: PDF

[37] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[38] Nobuyuki Suita and Akira Yamada. On the Lu Qi-keng conjecture . Proc. Amer. Math. Soc. 59 (1976) 222-224. MR 0425185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] J. J. Kohn. Holomorphic extensions of orthogonal projections into holomorphic functions . Proc. Amer. Math. Soc. 52 (1975) 333-336. MR 0399520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Charles Fefferman. On the Bergman kernel and biholomorphic mappings of pseudoconvex domains. Bull. Amer. Math. Soc. 80 (1974) 667-669. MR 0338454.
Abstract, references, and article information   
View Article: PDF

[41] Ian Graham. Boundary behavior of the Carathéodory, Kobayashi, and Bergman metrics on strongly pseudoconvex domains in ${\mathbf{C}}^n $ with smooth boundary. Bull. Amer. Math. Soc. 79 (1973) 749-751. MR 0324076.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 41 of 41 found      Go to page: 1 2